# SDR S2YA05072

- Difficulty date: October 31, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 1143840391
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 22,889 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OF FLIGHT, THE CREW REPORTED THE RT ENVIRONMENTAL BLEED AIR SYSTEM FAILED AND ABORTED THE TAKEOFF.  THE SYSTEM WAS PUT ON MEL AND THE AC WAS RETURNED TO SERVICE.  REPLACED A BAD PRESSURE SWITCH AND WITH NO FURTHER DISCREPANCIES RETURNED THE AC TO SERVICE.  (K)
